Quantum Physics Letters
Journal license

Journal

Quantum Physics Letters


Volume
& Issue

Volume 7, Issue 1


Published
on

April 1, 2018


Pages

1-6


DOI

Article

Asymptotic Quantile Tukey-Lambda-Normality induced by the Hadamard Walk in the Central Limit Theorem of the Open Quantum Random Walk with Time Dependence

Check for updates


Authors

Clement Boateng Ampadu* Affiliation:
Carrolton Road, Boston, MA 02132-6303, USA


Abstract

We generalize the technique of Aljarrah et.al [Mohammad A Al jarrah, Carl Lee and Felix Famoye, On generating T-X family of distributions using quantile functions, Journal of Statistical Distributions and Applications 2014, 1:2] and show a special distribution arising from this technique, a so-called Quantile Tukey-Lambda-Normal distribution, gives the exact asymptotic behavior of the open quantum random walk in the central limit theorem with time dependence induced by the Hadamard walk as observed in [Clement Boateng Ampadu(2017) Asymptotic Behavior of the Hadamard Walk in the Central Limit Theorem of the Open Quantum Random Walk with Time Dependence SF J Quan Phy 1:1], under certain conditions.


Keywords

quantile, tukey-lambda distribution, normal distribution, open quantum random walk, time dependence, central limit theorem, hadamard walk


Citation

Ampadu, C. B. (2018). Asymptotic quantile tukey-lambda-normality induced by the hadamard walk in the central limit theorem of the open quantum random walk with time dependence. Quantum Physics Letters, 7(1), 1–6. https://doi.org/10.18576/qpl/070101

Published by: Engineering Journals

Engineering Journals Logo